Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Missed periods, removed Mirena. Missed taking contraceptive pills. Possibility of pregnancy?

I am 49 I had the mirena removed June 19th got my period the 22nd. Started the pill on the 24th...took it faithfully everyday at the same time, except about the 5th day of starting it and then took it as soon as I remembered, I didn t get my period in July, started a new pack on the 23rd of July, took a pregnancy test on the 24th of July it was negative, could it be possible that I m pregnant?
Asked On : Thu, 2 Aug 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thanks for query,
I think there is mis understanding about month.your mirena removed on June 29th.You got your period on 22 of July right?
If you have period on 22 th July & you have started pill on 24 th of July how can you get period now.
Once you are on pill you will get withdrawal bleed only after 4-5 days of stopping pill.
There is also no question of pregnancy arise.

Answered: Thu, 2 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor